# SDR 97ZZZX2298

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Ring Assy
- Part number: 369H2532
- Condition: Cracked
- Location: Fs 137.50
- Part time: 5,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER 137.50 BULKHEAD RING ASSY CRACKED 1 INCH UP AND COMPLETELY THROUGH SKIN ATTACH TURN-BACK.  THIS CRACK IS RELATED TO FLOAT LIGHT INSTALLATION.
